# SDR AALA20120813007

- Difficulty date: August 13, 2012
- Submitted: August 14, 2012
- Operation: Air carrier
- Aircraft: N638AA
- Make and model: Boeing 757223
- Aircraft serial: 24596
- Aircraft time: 67,314 hours, 23,807 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Spring
- Part number: 161N50213
- Condition: Broken
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SEA - CREW REPORTED MAIN LANDING GEAR WOULD NOT RETRACT.  EMERGENCY DECLARED FLIGHT LANDED SEA WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND UPLOCK SPRING BROKEN ON MAIN LANDING GEAR LEFT SIDE.  REPLACED SPRING.  SYSTEM GROUND CHECK NORMAL OPERATION.
